MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-5013
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 02-010-03-0250 - logic cr femoral cem, left, sz 5 4666845; 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t 4905478 200-02-35 - three peg patella 35mm (b)(6).
 
Event or Problem Description
As reported, approximately 6 years post op initial left tka, this 78 y/o male patient was revised due to the recall.The poly insert in question is involved in the recall.Surgeon explanted the recalled poly and implanted a truliant cr insert matching the explanted size.Patient was last known to be in stable condition following the event.Devices are not returning - rep is unable to acquire from facility.No device images or x-rays provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17690038
Report Number1038671-2023-02163
Device Sequence Number12291243
Product Code JWH
UDI-Device Identifier10885862174567
UDI-Public10885862174567
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Catalogue Number02-012-47-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer02/19/2025
04/01/2025
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date02/25/2025
04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age78 YR
Patient SexMale